# SDR UPS06446611

- Difficulty date: March 14, 2006
- Submitted: April 5, 2006
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 106,939 hours, 27,146 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 660
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 660 UPPER DECK FLOORBEAM HORIZ FWD FLANGE FOUND CRACKED AT LBL 67" ONE FASTENER HOLE 0.030" IN LENGTH RUNNING FWD O/B AND AT LBL 79" ONE FASTENER HOLE 0.030" IN LENGTH RUNNING AFT.  BS 660 FLOORBEAM HORIZ FWD FLANGE LBL 67" & LBL 79" HOLES REPAIRED AS PER UPS EO NR B747-5310-23043 APPENDIX D PLAN A.
